A class of fourth-order parabolic equation with logarithmic nonlinearity

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-242X
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
A class of fourth-order parabolic equation with logarithmic nonlinearity ; volume:2018 ; number:1 ; day:27 ; month:11 ; year:2018 ; pages:1-21 ; date:12.2018
Journal of inequalities and applications ; 2018, Heft 1 (27.11.2018), 1-21, 12.2018

Creator
Li, Pingping
Liu, Changchun
Contributor
SpringerLink (Online service)

DOI
10.1186/s13660-018-1920-7
URN
urn:nbn:de:101:1-2019011316105185712418
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:59 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Li, Pingping
  • Liu, Changchun
  • SpringerLink (Online service)

Other Objects (12)